RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 10, Issue 4  


Equivalence of norms of analytical functions on exterior of convex domain
N. F. Abuzyarova, K. P. Isaev, R. S. Yulmukhametov
3
On solvability of class of nonlinear integral equations in $p$-adic string theory
S. M. Andriyan, A. K. Kroyan, Kh. A. Khachatryan
12
Spectral asymptotics for fourth order differential operator with two turning points
L. G. Valiullina, Kh. K. Ishkin, R. I. Marvanov
24
On uniqueness of weak solution to mixed problem for integro-differential aggregation equation
V. F. Vil'danova
41
Order of Dirichlet series with regular distribution of exponents in half-strips
A. M. Gaisin, G. A. Gaisina
51
Capture and holding of resonance far from equilibrium
L. A. Kalyakin
64
On qualitative properties of solutions to quasilinear parabolic equations admitting degenerations at infinity
A. B. Muravnik
77
On some linear operators on Fock type space
I. Kh. Musin
85
Solutions to analogues of non-stationary Schrödinger equations defined by isomonodromic Hamilton system $H^{2+1+1+1}$
V. A. Pavlenko, B. I. Suleimanov
92
Structure of set of symmetries for hyperbolic systems of Liouville type and generalized Laplace invariants
S. Ya. Startsev
103
Third double-layer potential for a generalized bi-axially symmetric Helmholtz equation
T. G. Ergashev
111
On inverse spectral problem and generalized Sturm nodal theorem for nonlinear boundary value problems
Ya. Il'yasov, N. Valeev
123
Discs and boundary uniqueness for psh functions on almost complex manifold
A. Sukhov
130
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019